MedElevator Войти в исследования
← Поиск публикаций

DOI 10.59556/japi.72.0474

Медицинская библиотека · The Journal of the Association of Physicians of India · 2024

Inappropriate Use of Steroids in Superficial Dermatophytosis: An Uncommon Case of Erythroderma.

Kumar Laxman, Mittal Asit, Balai Manisha, Solanki Naresh Kumar, Sehgal Sumit

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythroderma is a dermatological emergency presenting with generalized erythema and scaling involving <90% of the body surface.1 There are various causes of erythroderma, such as psoriasis, atopic dermatitis, phytophotodermatitis, pityriasis rubra pilaris, pemphigus foliaceus, cutaneous T-cell lymphoma, and drug eruptions.2 However, erythroderma induced by dermatophytosis is encountered rarely. We, here, describe a case of erythroderma developed secondary to extensive dermatophytosis.

Для цитирования: Kumar Laxman, Mittal Asit, Balai Manisha, Solanki Naresh Kumar, Sehgal Sumit. Inappropriate Use of Steroids in Superficial Dermatophytosis: An Uncommon Case of Erythroderma.. The Journal of the Association of Physicians of India. 2024. DOI: 10.59556/japi.72.0474.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.